U.S. doctors online nowAsk doctors free
A 18-year-old member asked:

I've been on birth control for almost a year, but im spotting and have had some cramps the past few days, is this normal?

1 doctor answer1 doctor weighed in
Dr. Kevin Fleishman
Obstetrics and Gynecology 32 years experience
It can be: Your symptoms can be caused by many things, you need to see your gyn and get an evaluation, physical exam, thyroid testing and ultrasound. Are you taking your birth control consistently? You could have thyroid dysfunction, ovarian cysts or possibly pregnant as well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.